contributor author | Jian-Xin Yuan | |
contributor author | Yuwen Yang | |
contributor author | Leslie George Tham | |
contributor author | Peter Kai Kwong Lee | |
contributor author | Yuet Tsui | |
date accessioned | 2017-05-08T21:31:45Z | |
date available | 2017-05-08T21:31:45Z | |
date copyright | December 2003 | |
date issued | 2003 | |
identifier other | %28asce%291532-3641%282003%293%3A2%28145%29.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/54938 | |
description abstract | A new approach to the limit equilibrium method is developed and used for the analysis of soil nailed walls. The basic procedure of the new approach is to compute the interslice forces by recursion and to fulfill the equilibrium requirement for interslice forces of the last boundary slice by iteration. Reliability analysis for soil nailed walls is carried out by considering the cohesion and internal friction angle of soil as random variables. The degree of mobilization of friction resistance between the nails and surrounding soil is taken as a third random variable. A parametric study is carried out to study the effect of soil behavior and the arrangement pattern of nails on the factor of safety and reliability index. Finally, an optimization technique is employed to obtain the minimum cost design of soil nailed walls with an object function expressed by the total nail length, which is considered an appropriate measure of the total cost of a soil nailed wall. | |
publisher | American Society of Civil Engineers | |
title | New Approach to Limit Equilibrium and Reliability Analysis of Soil Nailed Walls | |
type | Journal Paper | |
journal volume | 3 | |
journal issue | 2 | |
journal title | International Journal of Geomechanics | |
identifier doi | 10.1061/(ASCE)1532-3641(2003)3:2(145) | |
tree | International Journal of Geomechanics:;2003:;Volume ( 003 ):;issue: 002 | |
contenttype | Fulltext | |